# SDR SWAA950572

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 2612 · Fire Detection
- Part: Fire Contl Pnl
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D, F

## Discrepancy

AFTER TAKEOFF, EXPERIENCED APU FIRE WARNING.  CREW ACTIVATED APU FIRE BOTTLE, FIRE WARNING LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO LBB AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITION.  REPLACED FIRE CONTROL PANEL AND FIRE DETECTION UNIT PER BOEING M/M.
